Translator Disclaimer
Fall 2002 Interpolating sequences for holomorphic functions of restricted growth
Andreas Hartmann, Xavier Massaneda
Illinois J. Math. 46(3): 929-945 (Fall 2002). DOI: 10.1215/ijm/1258130993

Abstract

We show that the interpolating sequences for the algebra of holomorphic functions in the unit disk of order at most $\alpha > 0$ are characterized by a hyperbolic density condition. We also give conditions along the same lines for the analogous problem in the unit ball of $\mathbb{C}^n$.

Citation

Download Citation

Andreas Hartmann. Xavier Massaneda. "Interpolating sequences for holomorphic functions of restricted growth." Illinois J. Math. 46 (3) 929 - 945, Fall 2002. https://doi.org/10.1215/ijm/1258130993

Information

Published: Fall 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1040.30018
MathSciNet: MR1951249
Digital Object Identifier: 10.1215/ijm/1258130993

Subjects:
Primary: 30E05
Secondary: ‎30H05, 32A30

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.46 • No. 3 • Fall 2002
Back to Top